# SDR DALA12005790861

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 77,996 hours, 75,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE LIGHTING AT SEAT 6 DEF TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE BROKEN WIRE AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  AIRCRAFT NOW OKAY FOR SERVICE.
